# SDR DALA2024020201500

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 97,208 hours, 20,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:601. CORRECTIVE ACTION: PER WDM 33-51-11, S1 EMERGENCY LT SWITCH NOT INSTALLED FOR THIS A/C BUT S28 MX WITCH IS. A/C OK FOR SVC (0182501)
